Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is heartburn a side effect of pylera?

Premium Questions

Dr. Harish Naik MD

Hi, I have often and severe heartburn . Nexium has dangerous side effects. What is the safest medicine for this condition? Thanks in advance. ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I am facing and also does regular intake of caffeine will give me any side effects in future??? ...Since last 3-5 days, I don't know whats happening to me. I am getting several heartburn whenever I ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Polash Sannigrahi MD

Hi Doctor, I am 37 years old. My job involves night shift regularly. Continuously I am feeling sleepy and Mental fatigue after my meal (3 times a day). (Of course I am not taking stomach full of meals) So I started taking... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr. Ramesh Kumar MD

I have acid reflux . I have just about constant heartburn . I'm afraid to keep using Omprzapole because of side effects. What to eat is a problem. I 'm very uncomfortable ... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. Klerida Shehu MD

quite severe side effects. I recently reduced my dose of omeprozol due to theside effects, and came off ... heartburn The endoscopy diagnosed hiatus hernia , mild Esohpagitis, and moderate... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)

Public Forum Discussions

Dr.    Mohammed Taher Ali MD

I started taking lutera birth control about 2 weeks about, and have been noticing a bit of heartburn after i take it. is this a common side effect? What other side effects are common ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Muhammad Zahir Shah MD

week i have been experiencing bad heartburn after every single thing I eat and drink. I just wanted to know whether this was a common side effect or should i go back to my gastro consultant??? Thanks ... View answer

Answered by : Dr. Muhammad Zahir Shah ( Internal Medicine Specialist)
Dr. Devraj Rao MD

of burning in chest and pain in stomach. My question is ,Is there any side effect by consuming this tablet ... View answer

Answered by : Dr. Devraj Rao ( General & Family Physician)
Dr. Deepak Kishore Kaltari MD

azithromycin the 1st of january and had terrible side effects from it. Nausea, muscle weakness, anxiety ...I have been experiencing horrible heartburn for a couple weeks. I started taking lansoprazole... View answer

Answered by : Dr. Deepak Kishore Kaltari ( Pediatrician)
Dr. Arihant Pandey MD

was high until my new doctor told me .. now I read the side effects and I am horrified .. I am becoming ... this country U say heartburn .. I am English :) ) and my urine is a dark yellow .. Should I... View answer

Answered by : Dr. Arihant Pandey ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Are you pregnant ? Please clarify. Bleeding in pregnancy needs an ultrasound to check if the baby is alright. Heartburn is managed by dietary modifications and antacid tablets.

Dr.  Monish De MD

Hi Zerodol causes this side effects. I would advise you to take betadine gargles and take proton pump inhibitor group of drugs with doctors advise.

Dr.  Vinoy Kumar Dubey MD

Hi welcome to health care magic forum, It may cause gastritis,ulcer,heartburn.etc Regards, Thanks.